MathSciNet Relay Station
MathSciNet bibliographic data
MR559206 10A20
Minoli, Daniel Issues in nonlinear hyperperfect numbers. Math. Comp. 34 (1980), no. 150, 639–645.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement